Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TGE232

Redness after accutane?

Recommended Posts

has anyone else had this happen to them after they come off a course of accutane? i never had red cheeks before but after i came off accutane i began to notice this. could this be a side-effect of accutane or is it something else. i have seen other people with this before as well but i wouldnt know if they had gone on accutane or not.

Link to post
Share on other sites

Yep common side effect matey. Theres been loads of topics on it, try some anti redness moisteriser or if it really bad go see your derm.

Link to post
Share on other sites

Yep common side effect matey. Theres been loads of topics on it, try some anti redness moisteriser or if it really bad go see your derm.

Not so much redness, but my lips are still chapped like crazy. How long till this wears off? (Stopped taking amnesteem on March 18th)

Link to post
Share on other sites

Well its been close to a year since ive been off it and its still red (only in my cheek area though)...will it ever go away? Actuall its gone done in the past months, but that may just be because thats around when I strated taking flaxseed oil everyday. But I dont remember this redness while I was on accutane or even a while after that...it just appeared sometime around winter. Could it just be the fact that my cheeks do this because of the cold weather since its calming down no that summer is starting...but im not sure.

Link to post
Share on other sites

Takes a long time normally, get some good anti-redness moisteriser. Theres a clinique one for £65, bit expensive ey.

Link to post
Share on other sites

Posh,

have you used that lip balm while on tane? it worth the price?

Yep, I started using it about 2 months in to tane, definitely worth it.

Link to post
Share on other sites

Been off for four months. I'd say my redness went away about a month to 1 1/2 months after I ended my course. I'm on Tazorac, and I'm not sure if that had anything to do w/getting rid of the redness, but it could be a factor.

Link to post
Share on other sites

I've been off of Accutane for a little over 2 weeks now and my face is still pretty red. It's a little better than it was when I was ON accutane but it still looks badly sunburnt/flushed most of the time. I continue to use moisturizer but it's still taking awhile to get back to normal. *sigh* At least my lips aren't chapped anymore.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×